Saturday, May 14, 2011

The pill makes me do it

I float in the clouds.  I am sanitized, baptized in the chemical love of anti-depressants, so I am less anxious. I have less of the strange bodily sensations that have been such an omnipresent part of my life for the last 7 months.

Because of the pill I am making small talk at work.  I am discussing the most inane things with customers.  Sometimes the customers actually grow tired of listening to me.  They walk off when I am telling them how much I love the particular brand of peanut butter they are buying, or I am regaling them with stories I find on the internet about giant boxes of lucky charm marshmallows that can be bought.

I am sorry about all that.

But the LexePro does not make me happy.  It just eases the misery of living.  It allows me to peak my head out from under my shell.  It makes me at times chatty and social, far more than my regular self.  But I guess I that is a price you will just have to pay if you get in my line.

I have noticed that customers seem to respond to my cheery self more.  I seem to perk people up and brighten there day when I ask how they are and seem genuine in my concern.

The pill makes me do it.

I smile and my voice has this sing song gay sounding tune of clerk friendliness which for some reason doesn't annoy me all the time I do it.  It's very strange.  Well not very strange.

It hasn't changed me.  I'm not really that interested in you.  I am able to tolerate your small mindedness if I can make a crack about it, or steer us to a topic that interests me.  Like cell phones, or the like.

I do have to report that I'm still pooping yellow.  I still have week bowel movements.  The recurring diarrhea hasn't gone away.  I've also learned that my triglycerides are 453.  That's like super high.  I have to give up soda and eat whole wheat.  Plan on doing that anyway.  I think my prostate cancer screening went okay.  So no cancer.  I must have some infection in my belly, because I still have bloating, tenderness, cramping and the recurring diarrhea.

Also, Sexual dysfunction is back.  I have a history of not being able to orgasm on  anti-depressants.  I will ask my doctor about Wellbutrin. I have heard that adding it to Lexepro can make your sexual dysfunction  go away.  We will see!

I had some stories about funny customers, but I forgot them.  I had a long post that got erased accidentally, and then blogger went down so that added a lot of time in between me writing anything down.  So, sorry about that.

Well you folks are caught up, except you missed how I wrote a story about the evil physician's assistant and how she was actually a cross-dressing transvestite pedophile and her adventures abducting children for the Bush's.  It was freaking funny.  But it's somewhere in the electronic quantum trash pile that we call blogger.

Much Love and Peace.

Romius T.

3 comments:

veach glines said...

Of all the people I read, you are the only one that has continual and repeated problems with posting on blogger.

I know this is absolutely true and you're not making it up because EVERY TIME you attempt to post something which bounces around the rim and disappears into the hypertextural void...an excerpt shows up on my dashboard's "following" page.

My (your) most recent cut/paste example:

(May 9) I get a prostate exam and Xanax, also meet the doctor girlfriend I have always wanted: In addition to talking to me about her yoga, she asked me if I thought I was intuitive. I agreed that I was. But then again who says they aren't? She told me a secret about herself that she had never...

Romius, I've only seen this on your page. My dashboard will show you've posted a new article, I'll bounce over to read it, and nada.

Me thinks blogger don't like you.

Beloved Parrot said...

Much love and peace back atcha!

Romius T. said...

Thanks Veach for confirming it for me. I have no idea what happened, most of the post just disappeared and the auto save function failed. I was pissed. I may try and salvage something from what I have left.

And thanks Beloved Parrot!